# SDR USAASB98034

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Loose
- Location: Lt Pylon
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI - FLT 150, DURING CRUISE, PASSENGER NOTIFIED FLIGHT CREW THAT A PANEL ON TOP OF THE LEFT ENGINE PYLON FAIRING WAS LOOSE AND BLOWING IN THE WIND.  NINE SCREWS APPEARED TO BE MISSING IN THE PANEL.  FLIGHT DIVERTED TO MCI AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE INSTALLED SCREWS AND SECURED PANEL ON TOP OF THE LEFT ENGINE PYLON FAIRING.  (M)
